# SDR F3LA00160

- Difficulty date: July 29, 2000
- Submitted: September 26, 2000
- Operation: Air carrier
- Aircraft: N578US
- Make and model: Boeing 737301
- Aircraft serial: 23257
- Aircraft time: 48,512 hours, 28,838 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Part time: 3,193 hours, 1,436 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-2 CHECK, INSPECTION REPORTED R-1 DOOR UPPER HINGE ARM CUT-OUT CRACKED (APPROXIMATELY .250 INCH LONG).  MAINTENANCE REMOVED DAMAGED AREA AND REPAIRED PER SRM 51-10-02 AND SRM 51-20-01 AND MM 51-21.  (X)
